First I want to start off by saying I am very new to all this. I have always known my biological dad's side of the family had heart issues so when I started waking up in the middle of the night with what I thought and still think were panic attacks I took it seriously. I went to my family Dr. They always thought it was anxiety related but they put me on a Holter to be on the safe side, they said they found something, VTach. I then went to a Cardiologist, did a Stress Eco. They said the structure of my heart and everything looked real good. I am now waiting to see an EP. They put me on Metoprolol until this, which is pretty much why Im posting this. I HATE this stuff, I know I should consult my DR which I plan to tomorrow but I dunno I guess I still wanna communicate with you guys and see what you think. Basically I would wake up in the middle of the night with anxiety attacks, burning going thru my chest, my heart felt like it was racing, numbness in my left arm. I would always attribute it to something stupid like I had sugar too late. Well I also I have sleep apnea and at the point of these attacks I was not wearing my CPAP mask like a dummy. Every since I started wearing that again I dont have these attacks. The thing is now that I found out about my Vtach and Ive been on Metoprolol Ive been having all types of different problems, the 2nd day I took the meds I almost passed out, I blacked out an it made me fall on the couch, my neck and shoulders literally feel like they are on fire, the back of my head aches, my heart now feels like I get multiple "flutters" a day when it was normally maybe 1 or 2 a month, erectile dysfunction, hands feel cold all the time, when I first take the pill I feel completely cloudy, I get this pressure to my head where I feel like Im gonna pass out atleast once a day. Ive only been on this stuff like 5 days. Personally this does not seem worth it, Id rather deal with the Vtach then deal with this pill. I never really felt the Vtach happen, they say those panic attacks were Vtach but I dont see how considering they would happen all night, Im sure its not good either way but I dont know what to do, I feel like I have so many more new problems since Ive tried to address this late night panic attacks. I was getting settled into a good workout routine and now I feel like I cant go do that because this stuff keeps my heart rate so low it doesnt seem effective and it also makes me nervous. Also I kinda feel I have some anxiety issues that need dealt with and that seems to have went to the waste side. Sorry this was such a rant, I appreciate you guys helping out. Any sight would be helpful
I just posted about OSA on someone else's thread yesterday. Untreated (if you're not using your cpap or other treatment they prescribed) can be dangerous. I also have VT and have dealt with similiar to what you're going through.
Some of your symptoms may be due to the meds; talk to your dr about this and make sure you document your symptoms - there's quite a few trackers here and then you can take it to your dr to show them. I've been on 5 or 6 beta blockers and they do pretty much the same thing to me - only Inderal works without major side effects for me but it's a short duration.
I attended a web seminar from Dr Steven Y Park here and learned alot about how our sleep habits affect all aspects of our lives. Here's his info; check his name and read all of his info. http://www.medhelp.org/user_posts/list/645869?personal_page_id=861727
"Untreated obstructive sleep apnea can lead to chronic fatigue, depression, anxiety, weight gain, high blood pressure, heart disease, heart attack and stroke." He has a blog or post that shows great tips on breathing right for better oxygen levels; which has helped me especially during the night.
Well I didn't pull a smart move last night, I'm supposed take my Metorpolo 2x a day, 25mg each. Well last night at 730pm I didn't take it and man I regret that. I woke up (with my CPAP on) with my heart doing a lot of weird things that it never did before. I ended up taking the pill at 330am so I could sleep
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.